# SDR 2003FA0000721

- Difficulty date: June 24, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Mlg
- Part time: 304 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 50 HOUR INSPECTION OF LANDING GEAR, GEAR FAILED TO EXTEND (2) TIMES.  UPON TROUBLESHOOTING GEAR SYSTEM FOUND DYNAMIC RELAY PN SM50D7 WAS BAD.  REPLACED DYNAMIC RELAY AND CYCLED GEAR SEVERAL TIMES OPERATIONAL OF GEAR CHECKED GOOD.
